# SDR 20010501CW018

- Difficulty date: March 12, 1999
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10585FSB08
- Part serial: 1109
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BOTTOM PLADE CRACKED AT EDGE WELD.  LARGE QUANTITY OF OIL LOST.  THIS IS THE SECOND FAILURE, CRACK,  ON THIS FUEL HEATER IN 40.8 HOURS.  SUSPECT IMPROPER/POOR REPAIR AND TEST PROCEDURES AT OVERHAUL BY VENDOR.
